Alert archive / Minnesota / Wind Advisories in 2013
Wind Advisory 2, NWS Duluth, MN
NWS Duluth, MN issued this wind advisory at Jan 19, 2013, 6:20 PM CST for Cook County, Lake County, Saint Louis County, Minnesota. It took effect at Jan 19, 2013, 8:11 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2013, 6:20 PM CST (00:20 UTC)
- In effect from
- Jan 19, 2013, 8:11 PM CST
- Expired
- Jan 20, 2013, 3:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Duluth, MN
Counties Cook County, MN, Lake County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 106 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646 WWUS73 KDLH 200020 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 620 PM CST SAT JAN 19 2013 MNZ020-021-200830- /O.CAN.KDLH.WI.Y.0001.000000T0000Z-130120T0900Z/ /O.NEW.KDLH.WI.Y.0002.130120T0300Z-130120T0900Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS 620 PM CST SAT JAN 19 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST SUNDAY. * LOCATION...ALONG THE NORTH SHORE FROM ABOUT TWO HARBORS TO GRAND PORTAGE. * TIMING...THE STRONG WINDS WILL INCREASE INTO THIS EVENING... PEAKING LATE THIS EVENING AND AROUND MIDNIGHT. THE WINDS WILL GRADUALLY RELAX LATE TONIGHT. * WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL BE STRONGEST THIS EVENING. * IMPACTS...THE STRONG WINDS WILL CAUSE DIFFICULT DRIVING... ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. THERE COULD BE DRIFTING AND BLOWING SNOW IN EXPOSED AREAS THAT COULD RESULT IN REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ033-034-036-038-WIZ006-200130- /O.CAN.KDLH.WI.Y.0001.000000T0000Z-130120T0300Z/ SOUTHERN CASS-CROW WING-SOUTHERN AITKIN-PINE-BURNETT- INCLUDING THE CITIES OF...PINE RIVER...BRAINERD...AITKIN... HINCKLEY...GRANTSBURG 620 PM CST SAT JAN 19 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY. $$
2 follow-up statements
179 WWUS73 KDLH 200211 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 811 PM CST SAT JAN 19 2013 MNZ020-021-200900- /O.EXT.KDLH.WI.Y.0002.130120T0211Z-130120T0900Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS 811 PM CST SAT JAN 19 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST SUNDAY... * LOCATION...ALONG THE NORTH SHORE FROM ABOUT TWO HARBORS TO GRAND PORTAGE. * TIMING...THE STRONG WINDS WILL INCREASE INTO THIS EVENING... PEAKING LATE THIS EVENING AND AROUND MIDNIGHT. THE WINDS WILL GRADUALLY RELAX LATE TONIGHT. * WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 57 MPH. THE WINDS WILL BE STRONGEST THIS EVENING. * IMPACTS...THE STRONG WINDS WILL CAUSE DIFFICULT DRIVING... ESPECIALLY FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. THERE COULD BE DRIFTING AND BLOWING SNOW IN EXPOSED AREAS THAT COULD RESULT IN REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
619 WWUS73 KDLH 200925 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 325 AM CST SUN JAN 20 2013 MNZ020-021-201030- /O.EXP.KDLH.WI.Y.0002.000000T0000Z-130120T0900Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS 325 AM CST SUN JAN 20 2013 ...WIND ADVISORY HAS EXPIRED... THE STRONG NORTHWEST WINDS ALONG THE NORTHSHORE HAVE SUBSIDED. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ BERDES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this wind advisory went out at Jan 19, 5:25 PM CST, 55 minutes earlier.
Area forecast discussion, Jan 19, 5:25 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
525 PM CST SAT JAN 19 2013
.AVIATION...00Z TAFS.
TIGHT PRESSURE GRADIENT OVER THE FA AT THE BEGINNING OF THE
FORECAST...BUT WILL LOOSEN ITS GRIP THROUGH THE EVENING AND GUSTY
WINDS WILL DIMINISH AROUND 06Z. MVFR WITH AREAS OF IFR WILL
IMPROVE TO VFR ABOUT THE SAME TIME THE GUSTY WINDS DIMINISH.
EXPECT A MID DECK OF CLOUDS AFTER 18Z SUNDAY AHEAD OF A SHORT WAVE
TROF MOVING THROUGH THE FA.
&&
.PREV DISCUSSION... /ISSUED 336 PM CST SAT JAN 19 2013/
SHORT TERM.../NOW - SUNDAY NIGHT/
THE MAIN CHALLENGES FOR THIS FORECAST INCLUDE 1) THE THREAT OF
STRONG WINDS ACROSS THE NORTHLAND THROUGH TONIGHT IN THE WAKE OF A
STRONG COLD FRONT...2) THE THREAT OF LAKE EFFECT SNOW FOR THE
GOGEBIC RANGE AND 3) THE THREAT OF HAZARDOUS WIND CHILL VALUES
TONIGHT AND TOMORROW MORNING. THE MODELS ARE IN REASONABLE
AGREEMENT...SO LEANED ON A BLEND. THE LATEST HIGH RESOLUTIONS
MODELS INDICATE STRONG WIND GUSTS ALONG THE NORTH SHORE
TONIGHT...SO ISSUED A WIND ADVISORY FOR THE NORTH SHORE THAT IS
SEPARATE FROM THE WIND ADVISORY FOR PARTS OF EAST CENTRAL
MINNESOTA AND NORTHWESTERN WISCONSIN.
AT 2130Z...THERE WAS A STRONG CLIPPER SYSTEM CENTERED OVER UPPER
PENINSULA MICHIGAN. THE NORTHLAND HAD STRONG W TO NW WINDS...WHICH
WERE GENERALLY STRENGTHENING IN THE WAKE OF THE CLIPPER. THE
NORTHLAND HAD CLOUDY SKIES. TEMPERATURES RANGED FROM THE LOW TO
MID 30S IN THE FAR EASTERN FA TO THE SINGLE DIGITS IN THE FAR NW
FA.
THROUGH TONIGHT...THE CLIPPER SYSTEM WILL CONTINUE TO MOVE EAST.
THE STRONG NW WINDS CARRYING QUITE THE ARCTIC BLAST WILL CONTINUE
TO INCREASE LATE THIS AFTERNOON...PERHAPS PEAK EARLY THIS
EVENING...THEN GRADUALLY RELAX THROUGH THE REST OF THE NIGHT. THE
EXCEPTION COULD BE ALONG THE IMMEDIATE NORTH SHORE WHERE
WINDS...ESPECIALLY GUSTS...WILL LIKELY STRENGTHEN INTO THIS
EVENING AND PEAK AROUND MIDNIGHT. THIS IS BASED ON THE LATEST RUNS
OF THE HRRR AND LOCAL WRF MODELS. THOSE MODELS SUGGEST WIND GUSTS
UP TO 50 KT. NOT SURE IF THE GUSTS WILL BE THAT STRONG...BUT
DECIDED TO ISSUE A WIND ADVISORY FOR THE NORTH SHORE THROUGH 09Z
TONIGHT FOR GUSTS UP TO 50 MPH. THE CURRENT WIND ADVISORY FROM
SOUTHERN CASS COUNTY TO BURNETT COUNTY STILL LOOKS GOOD THROUGH
03Z. WIND CHILL VALUES WILL PLUMMET TONIGHT WITH THE FALLING
TEMPERATURES...AND THE CURRENT WIND CHILL ADVISORY FOR TONIGHT AND
INTO TOMORROW MORNING DOES NOT NEED ANY CHANGES. LAKE EFFECT SNOW
SHOWERS WILL INCREASE ACROSS THE SOUTH SHORE TONIGHT...ESPECIALLY
THE GOGEBIC RANGE IN IRON COUNTY...AS THE STRONG COLD NW WINDS
DEVELOP OVER WESTERN LAKE SUPERIOR. WILL NOT BE MAKING CHANGES TO
THE CURRENT LAKE EFFECT SNOW ADVISORY FOR IRON COUNTY AS PARTS OF
THE COUNTY COULD GET SEVERAL INCHES OF SNOW THROUGH SUNDAY
MORNING.
SUNDAY AND SUNDAY NIGHT...IT WILL BE A PARTICULARLY COLD DAY
ACROSS THE NORTHLAND WITH MUCH OF REGION NOT EVEN REACHING ZERO
DEGREES. LAKE EFFECT SNOW SHOWERS WILL LIKELY CONTINUE FOR THE
SOUTH SHORE. ANOTHER WIND CHILL ADVISORY OR WARNING WILL LIKELY BE
NEEDED. SOME PARTS OF FAR NORTHERN MINNESOTA COULD HAVE WIND CHILL
VALUES APPROACHING 50 DEGREES BELOW ZERO.
LONG TERM.../MONDAY - FRIDAY NIGHT/
MODELS SHOWING GOOD AGREEMENT THAT THE CORE OF COLDEST H85-H50 AIR
PUSHES INTO THE NORTHERN AREAS EARLY MONDAY MORNING...SWINGING
THROUGH THE NORTHLAND THROUGH 00Z TUESDAY. AT THIS TIME WIND CHILL
VALUES IN THE NEIGHBORHOOD OF NEGATIVE 30 TO 50 ARE EXPECTED EARLY
MONDAY MORNING WITH VERY LITTLE IMPROVEMENT THROUGH THE DAY. THE
LATEST ECM/GFS SUGGEST THAT THE WRN LAKE SUPERIOR REGION REMAINS ON
THE BACK EDGE OF THE ARCTIC AIR MASS THROUGH MUCH OF THE WEEK WITH A
PERSIST ANT NORTHWEST FLOW. HAVE KEPT POPS ACROSS THE SOUTH SHORE
ZONES FOR AN ONGOING PERIOD OF LAKE EFFECT SNOW AS WELL.
AVIATION.../18Z TAF ISSUANCE/
MVFR CIGS WITH -SN AND BLSN WILL PREVAIL THROUGH 00Z..THEN
GRADUALLY IMPROVING TO VFR GENERALLY AFTER 06Z. NORTHWEST WINDS
WILL INCREASE THROUGH THE AFTERNOON WITH GUSTS OF 30 TO 35 KTS
COMMON ACROSS THE FORECAST ARES THROUGH THE 20Z TO 06Z PERIOD.
HIGHER GUSTS AROUND 40 KT WILL BE POSSIBLE AT THE KBRD AND KDLH
TERMINALS AROUND 00Z...WITH THE STRONGEST GUSTS OF 45-50 KT
EXPECTED ALONG THE NORTH SHORE OF LAKE SUPERIOR AFTER 03Z.
&&
.POINT TEMPS/POPS...
DLH -12 0 -21 -9 / 10 10 10 10
INL -19 -5 -30 -12 / 10 10 10 10
BRD -12 1 -22 -10 / 10 10 10 0
HYR -5 3 -18 -7 / 20 10 10 10
ASX -1 6 -13 -4 / 60 30 50 40
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST SUNDAY
FOR MNZ010>012-018>021-025-026-033>038.
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MNZ033-034-036-038.
WIND ADVISORY UNTIL 3 AM CST SUNDAY FOR MNZ020-021.
WI...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ006.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY FOR
WIZ001>004-006>009.
LAKE EFFECT SNOW ADVISORY UNTIL NOON CST SUNDAY FOR WIZ004.
LS...NONE.
&&
AVIATION...GSFHazardous weather outlook, Jan 19, 3:49 PM CST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 349 PM CST SAT JAN 19 2013 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201300- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 349 PM CST SAT JAN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WINDS AND PLUMMETING TEMPERATURES ARE EXPECTED ACROSS THE NORTHLAND THROUGH TONIGHT. MULTIPLE HEADLINES HAVE BEEN ISSUED FOR THE NORTHLAND. A WIND ADVISORY IS IN EFFECT FOR PARTS OF EAST CENTRAL MINNESOTA AND NORTHWESTERN WISCONSIN...AS WELL AS THE NORTH SHORE...BECAUSE OF EXPECTED 20 TO 30 MPH WINDS WITH GUSTS UP TO 50 MPH THIS AFTERNOON THROUGH THIS EVENING AND OVERNIGHT. A WIND CHILL ADVISORY WAS ISSUED FOR THE ENTIRE NORTHLAND FOR TONIGHT INTO TOMORROW MORNING DUE TO WIND CHILL VALUES PLUMMETING TO 25 TO 40 DEGREES BELOW ZERO. A LAKE EFFECT SNOW ADVISORY IS IN EFFECT FOR THE GOGEBIC RANGE IN IRON COUNTY THROUGH SUNDAY MORNING DUE TO AN EXPECTED 3 TO 7 INCHES OF SNOW. THERE COULD BE BLOWING SNOW AND DRAMATICALLY REDUCED VISIBILITY FROM THE COMBINATION OF THE STRONG WINDS AND HEAVIER LAKE EFFECT SNOW SHOWERS LATE THIS AFTERNOON AND TONIGHT...ESPECIALLY IN MORE EXPOSED AREAS. THERE COULD ALSO BE REDUCED VISIBILITY ACROSS THE NORTHLAND FROM THE COMBINATION OF THE STRONG WINDS AND FRESH SNOW THAT FELL YESTERDAY. FOR FURTHER DETAILS...PLEASE REFER THE THE LATEST WINTER WEATHER PRODUCT ISSUED BY THE DULUTH WEATHER FORECAST OFFICE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY COLD TEMPERATURES AND WIND CHILL VALUES WILL CONTINUE TO AFFECT THE NORTHLAND SUNDAY MORNING...AND LAKE EFFECT SNOW WILL CONTINUE TO THE AFFECT THE GOGEBIC RANGE THROUGH AT LEAST SUNDAY MORNING. AS A RESULT...THE WIND CHILL AND LAKE EFFECT SNOW ADVISORIES WILL CONTINUE UNTIL NOON SUNDAY. FOR FURTHER DETAILS...PLEASE REFER THE THE LATEST WINTER WEATHER PRODUCT ISSUED BY THE DULUTH WEATHER FORECAST OFFICE. WIND CHILL VALUES WILL PLUMMET AGAIN SUNDAY NIGHT INTO MONDAY MORNING...AS WELL AS MONDAY NIGHT AND TUESDAY MORNING. HEADLINES WILL LIKELY BE NEEDED SINCE THE HAZARDOUS TO POTENTIALLY DANGEROUS WIND CHILLS ARE LIKELY. FOR INSTANCE...WIND CHILL VALUES COULD APPROACH 50 DEGREES BELOW ZERO ACROSS NORTHERN MINNESOTA SUNDAY NIGHT AND MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. GROCHOCINSKI MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jan 19, 2:19 PM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
219 PM CST SAT JAN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM SNOW ELY 47.91N 91.85W
01/19/2013 M2.5 INCH ST. LOUIS MN TRAINED SPOTTER
24 HR TOTAL
&&
SCWSpecial weather statement, Jan 19, 3:10 PM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 310 PM CST SAT JAN 19 2013 MNZ037-WIZ001-002-221415- BAYFIELD-CARLTON/SOUTH ST. LOUIS-DOUGLAS- 310 PM CST SAT JAN 19 2013 ...STRONG WINDS THROUGH THE EVENING... WIND GUSTS OF 40 TO 50 MPH WILL BE FOUND IN THE TWIN PORTS AREA THROUGH 900 PM. AT 300 PM...GUSTS AROUND 50 MPH WERE OBSERVED ON THE BLATNIK BRIDGE BETWEEN DULUTH AND SUPERIOR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. GRANING
Special weather statement, Jan 19, 3:27 PM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 327 PM CST SAT JAN 19 2013 MNZ010-018-025-026-035-192330- KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA- NORTHERN AITKIN- INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK... WALKER...GRAND RAPIDS...HILL CITY 327 PM CST SAT JAN 19 2013 ...STRONG WINDS THROUGH THE EVENING... WIDESPREAD WIND GUSTS OF 25 TO 35 MPH WILL PERSIST THROUGH 900 PM. THE COMBINATION OF FRESH SNOW AND STRONG WINDS WILL RESULT IN BLOWING SNOW AND REDUCED VISIBILITIES. EXPECT VISIBILITIES TO FALL TO LESS THAN A QUARTER MILE AT TIMES IN OPEN AREAS. IN ADDITION...THESE WINDS CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MNZ011-012-019-192330- NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- INCLUDING THE CITIES OF...ELY...ISABELLA...HIBBING 327 PM CST SAT JAN 19 2013 ...STRONG WINDS THROUGH THE EVENING... WIDESPREAD WIND GUSTS OF 25 TO 35 MPH WILL PERSIST THROUGH MIDNIGHT. THE COMBINATION OF FRESH SNOW AND STRONG WINDS WILL RESULT IN BLOWING SNOW AND REDUCED VISIBILITIES. EXPECT VISIBILITIES TO FALL TO LESS THAN A QUARTER MILE AT TIMES IN OPEN AREAS. IN ADDITION...THESE WINDS CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. GRANING
Local storm report, Jan 19, 5:07 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
507 PM CST SAT JAN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM SNOW 8 N GRAND MARAIS 47.87N 90.34W
01/19/2013 M3.7 INCH COOK MN TRAINED SPOTTER
MEASURED SINCE 730 PM FRIDAY NIGHT AT GOLDEN EAGLE LODGE.
A TOTAL OF 6.6 INCHES MEASURED SINCE 700 AM FRIDAY
MORNING
&&
MSTEWARTSpecial weather statement, Jan 19, 5:56 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 556 PM CST SAT JAN 19 2013 MNZ037-WIZ001-200145- CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- INCLUDING THE CITIES OF...DULUTH...CLOQUET...SUPERIOR 556 PM CST SAT JAN 19 2013 ...STRONG WINDS THIS EVENING... WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH 8 PM WITH GUSTS TO 40 MPH. A FEW HIGHER GUSTS TO 45 MPH ARE POSSIBLE ALONG CANAL PARK AND DOWNTOWN DULUTH.
Local storm report, Jan 19, 6:19 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
619 PM CST SAT JAN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM SNOW 6 W TWO HARBORS 47.03N 91.80W
01/19/2013 M1.8 INCH ST. LOUIS MN TRAINED SPOTTER
SNOWFALL TODAY
&&
MSTEWARTThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 3:59 AM CST | Wind Chill Warning | DLH | Aitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 4 more | 55 hr |
Nearby
Wind Advisories in Minnesota, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.